# SDR UIA02002

- Difficulty date: May 23, 2002
- Submitted: May 27, 2002
- Operation: Air carrier
- Aircraft: N15229
- Make and model: Dhav DHC8311
- Aircraft serial: 407
- Aircraft time: 12,735 hours, 25,470 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 83232013003
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOOR CAUTION LIGHT ON DURING APPOARCH.  CHECK FOUND NOSE GEAR DOOR BELLCRANK CRACKED.   REPLACED BELLCRANK ASSY AND VISUAL CHECKED OK IAW AMM 32-30-01, SWING DOOR CHECK NORMAL.
